Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Numerical instabilities of spherical shallow water models considering small equivalent depths (2018)

  • Authors:
  • USP affiliated authors: PEIXOTO, PEDRO DA SILVA - IME
  • USP Schools: IME
  • DOI: 10.1002/qj.3191
  • Subjects: DINÂMICA DOS FLUÍDOS; GEOMETRIA E MODELAGEM COMPUTACIONAL
  • Keywords: Hollingsworth instability; shallow water equations; vector invariant momentum equations; equivalent depth
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1002/qj.3191 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo é de acesso aberto
    • URL de acesso aberto
    • Cor do Acesso Aberto: hybrid
    • Licença: cc-by
    Versões disponíveis em Acesso Aberto do: 10.1002/qj.3191 (Fonte: Unpaywall API)

    Título do periódico: Quarterly Journal of the Royal Meteorological Society

    ISSN: 0035-9009



      Não possui versão em Acesso aberto
    Informações sobre o Citescore
  • Título: Quarterly Journal of the Royal Meteorological Society

    ISSN: 0035-9009

    Citescore - 2017: 3.1

    SJR - 2017: 2.258

    SNIP - 2017: 1.306


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    IME2861346-10PROD-2861346
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      PEIXOTO, Pedro da Silva; THUBURN, John; BELL, Michael J. Numerical instabilities of spherical shallow water models considering small equivalent depths. Quarterly Journal of the Royal Meteorological Society, Chichester, v. 144, n. 710, p. 156-171, 2018. Disponível em: < https://dx.doi.org/10.1002/qj.3191 > DOI: 10.1002/qj.3191.
    • APA

      Peixoto, P. da S., Thuburn, J., & Bell, M. J. (2018). Numerical instabilities of spherical shallow water models considering small equivalent depths. Quarterly Journal of the Royal Meteorological Society, 144( 710), 156-171. doi:10.1002/qj.3191
    • NLM

      Peixoto P da S, Thuburn J, Bell MJ. Numerical instabilities of spherical shallow water models considering small equivalent depths [Internet]. Quarterly Journal of the Royal Meteorological Society. 2018 ; 144( 710): 156-171.Available from: https://dx.doi.org/10.1002/qj.3191
    • Vancouver

      Peixoto P da S, Thuburn J, Bell MJ. Numerical instabilities of spherical shallow water models considering small equivalent depths [Internet]. Quarterly Journal of the Royal Meteorological Society. 2018 ; 144( 710): 156-171.Available from: https://dx.doi.org/10.1002/qj.3191

    Referências citadas na obra
    Autor: Arakawa
    Volume: 70
    Primeira página: 1
    Ano: 2000
    Autor: Arakawa
    Título: A potential enstrophy and energy conserving scheme for the shallow-water equations
    Título do periódico: Mon. Weather Rev.
    Volume: 109
    Primeira página: 18
    Ano: 1981
    DOI: 10.1175/1520-0493(1981)109<0018:APEAEC>2.0.CO;2
    Autor: Barros
    Título: A global semi-implicit semi-Lagrangian shallow-water model on locally refined grids
    Título do periódico: Mon. Weather Rev.
    Volume: 132
    Primeira página: 53
    Ano: 2004
    DOI: 10.1175/1520-0493(2004)132<0053:AGSSSM>2.0.CO;2
    Autor: Bell
    Título: Numerical instabilities of vector-invariant momentum equations on rectangular C-grids
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 143
    Primeira página: 563
    Ano: 2017
    DOI: 10.1002/qj.2950
    Autor: Bleck
    Título: Initial testing of a numerical ocean circulation model using a hybrid (quasi-isopycnic) vertical coordinate
    Título do periódico: J. Phys. Oceanogr.
    Volume: 11
    Primeira página: 755
    Ano: 1981
    DOI: 10.1175/1520-0485(1981)011<0755:ITOANO>2.0.CO;2
    Autor: Burridge
    Ano: 1977
    Autor: Daley
    Título: The normal modes of the spherical non-hydrostatic equations with applications to the filtering of acoustic modes
    Título do periódico: Tellus A
    Volume: 40
    Primeira página: 96
    Ano: 1988
    DOI: 10.3402/tellusa.v40i2.11785
    Autor: Dubos
    Título: DYNAMICO-1.0, an icosahedral hydrostatic dynamical core designed for consistency and versatility
    Título do periódico: Geosci. Model Dev.
    Volume: 8
    Primeira página: 3131
    Ano: 2015
    DOI: 10.5194/gmd-8-3131-2015
    Autor: Ducousso
    Título: Impact of the ‘symmetric instability of the computational kind’ at mesoscale- and submesoscale-permitting resolutions
    Título do periódico: Ocean Model.
    Volume: 120
    Primeira página: 18
    Ano: 2017
    DOI: 10.1016/j.ocemod.2017.10.006
    Autor: Galewsky
    Título: An initial-value problem for testing numerical models of the global shallow-water equations
    Título do periódico: Tellus A
    Volume: 56
    Primeira página: 429
    Ano: 2004
    DOI: 10.3402/tellusa.v56i5.14436
    Autor: Gassmann
    Título: Inspection of hexagonal and triangular C-grid discretizations of the shallow-water equations
    Título do periódico: J. Comput. Phys.
    Volume: 230
    Primeira página: 2706
    Ano: 2011
    DOI: 10.1016/j.jcp.2011.01.014
    Autor: Gassmann
    Título: A global hexagonal C-grid non-hydrostatic dynamical core (ICON-IAP) designed for energetic consistency
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 139
    Primeira página: 152
    Ano: 2013
    DOI: 10.1002/qj.1960
    Autor: Gill
    Ano: 1982
    Autor: Heikes
    Título: Numerical integration of the shallow-water equations on a twisted icosahedral grid. PartI: Basic design and results of tests
    Título do periódico: Mon. Weather Rev.
    Volume: 123
    Primeira página: 1862
    Ano: 1995
    DOI: 10.1175/1520-0493(1995)123<1862:NIOTSW>2.0.CO;2
    Autor: Hollingsworth
    Título: An internal symmetric computational instability
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 109
    Primeira página: 417
    Ano: 1983
    DOI: 10.1002/qj.49710946012
    Autor: Holton
    Ano: 2012
    Autor: Hsu
    Título: Numerical modeling of the atmosphere with an isentropic vertical coordinate
    Título do periódico: Mon. Weather Rev.
    Volume: 118
    Primeira página: 1933
    Ano: 1990
    DOI: 10.1175/1520-0493(1990)118<1933:NMOTAW>2.0.CO;2
    Autor: Jablonowski
    Título: A baroclinic instability test case for atmospheric model dynamical cores
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 132
    Primeira página: 2943
    Ano: 2006
    DOI: 10.1256/qj.06.12
    Autor: Ju
    Primeira página: 313
    Ano: 2011
    DOI: 10.1007/978-3-642-11640-7_10
    Autor: Kasahara
    Título: Spectral representation of three-dimensional global data by expansion in normal mode functions
    Título do periódico: Mon. Weather Rev.
    Volume: 109
    Primeira página: 37
    Ano: 1981
    DOI: 10.1175/1520-0493(1981)109<0037:SROTDG>2.0.CO;2
    Autor: Lauritzen
    Ano: 2011
    DOI: 10.1007/978-3-642-11640-7
    Autor: Lazić
    Título: Non-cancellation instability in horizontal advection schemes for momentum equations
    Título do periódico: Meteorol. Atmos. Phys.
    Volume: 35
    Primeira página: 49
    Ano: 1986
    DOI: 10.1007/BF01029522
    Autor: Lin
    Título: A ‘vertically Lagrangian’ finite-volume dynamical core for global models
    Título do periódico: Mon. Weather Rev.
    Volume: 132
    Primeira página: 2293
    Ano: 2004
    DOI: 10.1175/1520-0493(2004)132<2293:AVLFDC>2.0.CO;2
    Autor: McDonald
    Título: Semi-Lagrangian integration of a gridpoint shallow-water model on the sphere
    Título do periódico: Mon. Weather Rev.
    Volume: 117
    Primeira página: 130
    Ano: 1989
    DOI: 10.1175/1520-0493(1989)117<0130:SLIOAG>2.0.CO;2
    Autor: Peixoto
    Título: Accuracy analysis of mimetic finite volume operators on geodesic grids and a consistent alternative
    Título do periódico: J. Comput. Phys.
    Volume: 310
    Primeira página: 127
    Ano: 2016
    DOI: 10.1016/j.jcp.2015.12.058
    Autor: Peixoto
    Título: Analysis of grid imprinting on geodesic spherical icosahedral grids
    Título do periódico: J. Comput. Phys.
    Volume: 237
    Primeira página: 61
    Ano: 2013
    DOI: 10.1016/j.jcp.2012.11.041
    Autor: Ringler
    Título: A unified approach to energy conservation and potential vorticity dynamics for arbitrarily structured C-grids
    Título do periódico: J. Comput. Phys.
    Volume: 229
    Primeira página: 3065
    Ano: 2010
    DOI: 10.1016/j.jcp.2009.12.007
    Autor: Ringler
    Título: A multi-resolution approach to global ocean modeling
    Título do periódico: Ocean Modell.
    Volume: 69
    Primeira página: 211
    Ano: 2013
    DOI: 10.1016/j.ocemod.2013.04.010
    Autor: Sadourny
    Título: The dynamics of finite-difference models of the shallow-water equations
    Título do periódico: J. Atmos. Sci.
    Volume: 32
    Primeira página: 680
    Ano: 1975
    DOI: 10.1175/1520-0469(1975)032<0680:TDOFDM>2.0.CO;2
    Autor: Shamir
    Título: A quantitative test case for global-scale dynamical cores based on analytic wave solutions of the shallow-water equations
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 142
    Primeira página: 2705
    Ano: 2016
    DOI: 10.1002/qj.2861
    Autor: Skamarock
    Título: A multiscale nonhydrostatic atmospheric model using centroidal Voronoi tesselations and C-grid staggering
    Título do periódico: Mon. Weather Rev.
    Volume: 140
    Primeira página: 3090
    Ano: 2012
    DOI: 10.1175/MWR-D-11-00215.1
    Autor: Staniforth
    Título: Horizontal grids for global weather and climate prediction models: A review
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 138
    Primeira página: 1
    Ano: 2012
    DOI: 10.1002/qj.958
    Autor: Terasaki
    Título: An analysis of the 3D atmospheric energy spectra and interactions using analytical vertical structure functions and two reanalyses
    Título do periódico: J. Meteorol. Soc. Jpn. Ser.II
    Volume: 85
    Primeira página: 785
    Ano: 2007
    DOI: 10.2151/jmsj.85.785
    Autor: Thuburn
    Título: Rossby wave dispersion on the C-grid
    Título do periódico: Atmos. Sci. Lett.
    Volume: 8
    Primeira página: 37
    Ano: 2007
    DOI: 10.1002/asl.148
    Autor: Thuburn
    Título: A primal-dual mimetic finite-element scheme for the rotating shallow-water equations on polygonal spherical meshes
    Título do periódico: J. Comput. Phys.
    Volume: 290
    Primeira página: 274
    Ano: 2015
    DOI: 10.1016/j.jcp.2015.02.045
    Autor: Thuburn
    Título: Conservation and linear Rossby-mode dispersion on the spherical C grid
    Título do periódico: Mon. Weather Rev.
    Volume: 132
    Primeira página: 641
    Ano: 2004
    DOI: 10.1175/1520-0493(2004)132<0641:CALRDO>2.0.CO;2
    Autor: Thuburn
    Título: Numerical representation of geostrophic modes on arbitrarily structured C-grids
    Título do periódico: J. Comput. Phys.
    Volume: 228
    Primeira página: 8321
    Ano: 2009
    DOI: 10.1016/j.jcp.2009.08.006
    Autor: Thuburn
    Título: A mimetic, semi-implicit, forward-in-time, finite-volume shallow-water model: Comparison of hexagonal-icosahedral and cubed-sphere grids
    Título do periódico: Geosci. Model Dev.
    Volume: 7
    Primeira página: 909
    Ano: 2014
    DOI: 10.5194/gmd-7-909-2014
    Autor: Tomita
    Título: A new approach to atmospheric general circulation model: Global cloud resolving model NICAM and its computational performance
    Título do periódico: SIAM J. Sci. Comput.
    Volume: 30
    Primeira página: 2755
    Ano: 2008
    DOI: 10.1137/070692273
    Autor: Tribbia
    Primeira página: 29
    Ano: 2011
    DOI: 10.1007/978-3-642-11640-7_2
    Autor: Vallis
    Ano: 2006
    DOI: 10.1017/CBO9780511790447
    Autor: Wan
    Título: The ICON-1.2 hydrostatic atmospheric dynamical core on triangular grids. Part1: Formulation and performance of the baseline version
    Título do periódico: Geosci. Model Dev.
    Volume: 6
    Primeira página: 735
    Ano: 2013
    DOI: 10.5194/gmd-6-735-2013
    Autor: Weller
    Título: Computational modes and grid imprinting on five quasi-uniform spherical C-grids
    Título do periódico: Mon. Weather Rev.
    Volume: 140
    Primeira página: 2734
    Ano: 2012
    DOI: 10.1175/MWR-D-11-00193.1
    Autor: Williamson
    Título: A standard test set for numerical approximations to the shallow-water equations in spherical geometry
    Título do periódico: J. Comput. Phys.
    Volume: 102
    Primeira página: 211
    Ano: 1992
    DOI: 10.1016/S0021-9991(05)80016-6
    Autor: Wood
    Título: An inherently mass-conserving semi-implicit semi-Lagrangian discretization of the deep-atmosphere global non-hydrostatic equations
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 140
    Primeira página: 1505
    Ano: 2014
    DOI: 10.1002/qj.2235
    Autor: Zerroukat
    Título: An inherently mass-conserving semi-implicit semi-lagrangian discretisation of the shallow-water equations on the sphere
    Título do periódico: Q. J. R. Meteorol. Soc.
    Volume: 135
    Primeira página: 1104
    Ano: 2009
    DOI: 10.1002/qj.458